MathSciNet Relay Station
MathSciNet bibliographic data
MR2442056 60B10 (22E65 43A05 60G55 82B31)
Borodin, Alexei; Kuan, Jeffrey Asymptotics of Plancherel measures for the infinite-dimensional unitary group. Adv. Math. 219 (2008), no. 3, 894–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement